Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 220, NWS Tulsa, OK

August 12, 2012Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2012, 11:30 PM CDT for Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 11:30 PM CDT (04:30 UTC)
Expired
Aug 12, 2012, 11:55 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 11:32 PM CDTHAIL 2.53 Wnw Tontitown, AR
Aug 12, 11:35 PM CDTHAIL 1West Siloam Springs, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 10:49 PM CDTSevere Thunderstorm WatchSPC5 hr
Aug 12, 7:16 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WUUS54 KTSA 130430
SVRTSA
ARC007-143-OKC001-041-130515-
/O.NEW.KTSA.SV.W.0220.120813T0430Z-120813T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST SILOAM
  SPRINGS...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEST
  SILOAM SPRINGS...WATTS AND SILOAM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3628 9425 3605 9425 3610 9465 3619 9466
TIME...MOT...LOC 0431Z 268DEG 19KT 3616 9459

$$
1 follow-up statement
116 
WWUS54 KTSA 130455
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT SUN AUG 12 2012

ARC007-143-OKC001-041-130505-
/O.CAN.KTSA.SV.W.0220.000000T0000Z-120813T0515Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
1155 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR...SOUTHEASTERN
DELAWARE...NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON COUNTIES
IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3628 9425 3605 9425 3610 9465 3619 9466
TIME...MOT...LOC 0455Z 268DEG 19KT 3616 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:45 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Aug 12, 7:45 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SUN AUG 12 2012

.DISCUSSION...

TEXT PRODUCTS WERE UPDATED TO INCLUDE SVR WATCH FOR SE OK. SLOW
MOVING FRONT EXTENDS FROM SE KS DOWN TO THE WEST OF TULSA AND THEN
DOWN INTO SOUTH CENTRAL OK. SEVERE STORMS HAVE ERUPTED OVER SOUTH
CENTRAL OK DOWN WHERE THE BEST INSTABILITY LIES...AND WITH 30KTS
OF 500MB FLOW...THERE IS ENOUGH SHEAR TO FOR SUSTAINED CELLS TO
ROTATE. FAIRLY UNIDIRECTIONAL WNW FLOW ALOFT IS FAVORING SPLITTING
CELLS...AND INDEED A LEFT SPLIT IS MOVING TOWARD PUSHMATAHA COUNTY
AS I TYPE. OTHER CELLS ARE DEVELOPING TO ITS NORTH AS WELL...SO
SOME CELL MERGERS COULD OCCUR AS WELL. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS. WILL CONTINUE TO
MONITOR AREAS TO THE NORTH ALONG THE FRONT...AS THE LATEST RUNS OF
THE HRRR MODEL CONTINUE TO INDICATE SCT DVLPMT THIS EVENING.

LACY

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT SUN AUG 12 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COLD FRONT IS POISED TO MOVE THROUGH KBVO AND THE TULSA
TAF SITES DURING THE NEXT HOUR OR SO. THE FRONT WILL SLOWLY
WORK THROUGH THE AREA TONIGHT MAKING IT THROUGH FSM AROUND 10Z.
SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT
TONIGHT. HAVE GONE WITH TEMPO THUNDER AT KMLC AND VCTS AT THE
ARKANSAS TAF SITES FOR NOW. VFR CONDITIONS ARE EXPECTED ON
MONDAY.

PREV DISCUSSION... /ISSUED 355 PM CDT SUN AUG 12 2012/

DISCUSSION...
A SHORTWAVE CURRENTLY LOCATED OVER THE NORTHERN PLAINS WAS PUSHING
A COLD FRONT THROUGH WESTERN AND CENTRAL OKLAHOMA THIS AFTERNOON.
AHEAD OF THE FRONT...TEMPS HAVE WARMED INTO THE LOW 90S TO AROUND
100 DEGREES WITH BREEZY SOUTHERLY WINDS. THIS FRONT IS EXPECTED TO
ENTER INTO EASTERN OKLAHOMA DURING THE LATE AFTERNOON/EVENING
HOURS AND NORTHWEST ARKANSAS OVERNIGHT. CHANCES FOR SHOWERS AND
THUNDERSTORMS REMAIN PROBABLE ACROSS THE REGION AS THE FRONT
PUSHES THROUGH. TEMPS THIS AFTERNOON ARE WARMING ENOUGH TO DEVELOP
INSTABILITY OVER THE REGION WHICH WILL CREATE THE POTENTIAL FOR
SEVERE THUNDERSTORMS THROUGH THE EVENING HOURS. DAMAGING WINDS AND
LARGE HAIL STILL LOOK TO BE THE MAIN THREATS. WINDS WILL SHIFT OUT
OF THE NORTH-NORTHWEST BEHIND THE FRONTAL PASSAGE...WHICH COULD
CREATE A CONCERN FOR THE FIGHTING OF ANY WILDFIRES. THE COLD FRONT
SHOULD BE NEAR THE RED RIVER VALLEY MONDAY MORNING...WITH MOST OF
THE PRECIP HAVING PUSHED OUT OF THE AREA. WILL LEAVE A SLIGHT
CHANCE POP ACROSS FAR SOUTHEAST OKLAHOMA.

BEHIND THE FRONTAL BOUNDARY...LATEST MODEL SOLUTIONS DEVELOP A MCS
OVER EASTERN COLORADO/WESTERN KANSAS MONDAY NIGHT AND PUSH IT
EAST/SOUTHEASTWARD TUESDAY MORNING. THE LOCATION OF THE MCS
TUESDAY MORNING STILL REMAINS SOME WHAT UNCERTAIN THOUGH ANY
OUTFLOW BOUNDARY COULD PUSH THROUGH THE REGION IF THE MCS STAYS
OVER KANSAS. THUS...WILL CONTINUE CHANCE POPS TUESDAY AND COOLER
TEMP NORTH OF I-40. IF INDICATIONS ARE THAT THE SYSTEM COULD REMAIN
NORTH OF THE REGION...THEN THESE TEMPS WILL NEED TO BE BUMPED BACK
UP.

A PIECE OF ENERGY WITHIN THE NORTHWESTERLY UPPER LEVEL FLOW LOOKS
TO MOVE ACROSS THE SOUTHERN PLAINS TUESDAY AND WEDNESDAY AS WELL
WHICH WILL KEEP POPS IN THE GRIDS THROUGH WEDNESDAY. THE GREATEST
CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUE TO BE THURSDAY INTO
FRIDAY IN RESPONSE TO A STRONGER COLD FRONT MOVING ACROSS THE
PLAINS. TEMPS BEHIND THIS FRONT SHOULD BE ABLE TO BE BELOW NORMAL
WITH HIGHS IN THE 80S FOR MOST LOCATIONS INTO THE WEEKEND. USED THE
ECMWF FOR DETAILS IN THE EXTENDED PERIODS AS IT CONTINUES TO BE
THE MOST CONSISTENT WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  96  64  88 /  20  10  10  30
FSM   72  98  66  93 /  30  10  10  20
MLC   70  99  65  93 /  30  10  10  30
BVO   61  93  60  87 /  20   0  10  30
FYV   65  91  58  88 /  30  10  10  20
BYV   68  89  60  88 /  30  10  10  20
MKO   68  97  63  90 /  30  10  10  30
MIO   65  90  61  87 /  20  10  10  30
F10   68  98  65  90 /  20  10  10  30
HHW   73 100  67  97 /  40  20  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Aug 12, 8:48 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SUN AUG 12 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
848 PM CDT SUN AUG 12 2012

...SEVERE STORM POTENTIAL CONTINUES THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTH AND EAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EXTREME SOUTHEAST OKLAHOMA.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...WEST OF AN OKEMAH TO TULSA TO BARTLESVILLE LINE.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED STRONG TO SEVERE STORMS ARE MOVING EAST ACROSS FAR
SOUTHEAST OKLAHOMA WITH A CONTINUED THREAT OF LARGE HAIL AND
DAMAGING WINDS THIS EVENING. ISOLATED TO WIDELY SCATTERED STORMS
REMAIN POSSIBLE ACCORDING TO THE LATEST DATA AHEAD OF THE FRONT
OVER EASTERN OKLAHOMA WITH STORMS MOVING INTO NORTHWEST ARKANSAS
LATER ON. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS. A LIMITED FIRE DANGER CONTINUES THIS EVENING BEHIND THE
FRONT WHERE NORTHWEST WINDS ARE GUSTING IN THE 10 TO 15 MPH RANGE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF LOCAL SPOTTER NETWORKS MAY CONTINUE TO BE NEEDED
OVER SOUTHEAST OKLAHOMA AND LATER ON FOR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

BREEZY NORTH WINDS AND VERY DRY CONDITIONS WILL YIELD AN ELEVATED
FIRE DANGER ON MONDAY. DATA CONTINUES TO INDICATE THAT A
THUNDERSTORM COMPLEX WILL DEVELOP ACROSS THE HIGH PLAINS AND MOVE
INTO THE AREA ON TUESDAY. THE BOUNDARY THAT IS PRODUCED FROM THIS
THUNDERSTORM COMPLEX WILL REMAIN IN THE AREA ON WEDNESDAY AND MAY
SUPPORT ADDITIONAL STORM DEVELOPMENT. AN ELEVATED FIRE DANGER DAY
IS EXPECTED ON WEDNESDAY AS WELL AHEAD OF ANOTHER FRONT. A STRONG
COLD FRONT IS STILL EXPECTED TO ARRIVE ON THURSDAY...BRINGING
COOLER TEMPERATURES AND HIGHER RAIN AND STORM CHANCES THROUGH
FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 12, 8:29 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     MOYERS                  34.33N 95.65W
08/12/2012                   PUSHMATAHA         OK   TRAINED SPOTTER

            LARGE TREE DOWN. TIME ESTIMATED.

&&

AEJ
Special weather statement, Aug 12, 8:36 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SUN AUG 12 2012

OKZ070-071-074-130200-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
836 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL AND EASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE

AT 837 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE EUFAULA
STATE PARK...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHECOTAH...STIDHAM...ONAPA...PORUM
AND LAKE EUFAULA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3552 9567 3543 9523 3521 9532 3526 9546
      3529 9546 3530 9550 3528 9552 3535 9574
TIME...MOT...LOC 0137Z 289DEG 20KT 3541 9559
Special weather statement, Aug 12, 10:14 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SUN AUG 12 2012

ARZ010-019-OKZ069-130345-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
1014 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 1014 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
STILWELL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...ODELL...
STRICKLER...MORROW...CLYDE...CANEHILL...ADAIR STATE PARK AND DEVILS
DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3592 9422 3569 9423 3573 9467 3591 9466
TIME...MOT...LOC 0314Z 272DEG 19KT 3581 9455
Special weather statement, Aug 12, 10:42 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT SUN AUG 12 2012

OKZ063-068-069-130415-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1042 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 1043 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
OAKS...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BALLARD...WATTS...OAKS...KANSAS...SCRAPER AND
NATURAL FALLS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3627 9460 3602 9455 3605 9490 3618 9492
TIME...MOT...LOC 0343Z 263DEG 13KT 3613 9485
Special weather statement, Aug 12, 10:57 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT SUN AUG 12 2012

OKZ058-130430-
OTTAWA OK-
1057 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN OTTAWA

AT 1057 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
FAIRLAND...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA AND TWIN BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3671 9461 3668 9495 3686 9498 3692 9461
TIME...MOT...LOC 0357Z 262DEG 26KT 3679 9485
Local storm report, Aug 12, 11:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             1 N OAKS                36.18N 94.85W
08/12/2012  E1.00 INCH       DELAWARE           OK   STORM CHASER

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 10:28 PM CDTSevere Thunderstorm WarningTSACrawford, Washington47 min
Aug 12, 11:07 PM CDTSevere Thunderstorm WarningTSABenton, Washington53 min
Aug 12, 11:11 PM CDTSevere Thunderstorm WarningTSACrawford, Washington37 min
Aug 12, 11:36 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian54 min
Aug 12, 11:58 PM CDTSpecial Weather StatementTSAWashington32 min
Aug 13, 12:01 AM CDTSpecial Weather StatementTSAFranklin29 min
Aug 13, 12:29 AM CDTSpecial Weather StatementTSABenton46 min
Aug 13, 1:06 AM CDTSpecial Weather StatementTSABenton, Carroll24 min
Aug 13, 2:01 AM CDTSpecial Weather StatementTSABenton29 min
Aug 12, 7:14 PM CDTSpecial Weather StatementTSAPushmataha46 min
Aug 12, 7:42 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
Aug 12, 7:48 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Aug 12, 7:57 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Aug 12, 8:36 PM CDTSpecial Weather StatementTSAMcIntosh24 min
Aug 12, 8:42 PM CDTSevere Thunderstorm WarningTSAPushmataha34 min
Aug 12, 9:50 PM CDTSevere Thunderstorm WarningTSAMuskogee40 min
Aug 12, 9:57 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee48 min
Aug 12, 10:14 PM CDTSpecial Weather StatementTSAAdair31 min
Aug 12, 10:21 PM CDTSevere Thunderstorm WarningTSACraig54 min
Aug 12, 10:27 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah48 min
Aug 12, 10:41 PM CDTSevere Thunderstorm WarningTSAHaskell12 min
Aug 12, 10:42 PM CDTSpecial Weather StatementTSADelaware33 min
Aug 12, 10:57 PM CDTSpecial Weather StatementTSAOttawa33 min
Aug 12, 11:05 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Aug 12, 11:16 PM CDTSevere Thunderstorm WarningTSACraig, Mayes13 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.